I am taking two 500mg pills per day, one in the morning and one at night. When I first went on this pill it caused a lot of bathroom problems, so I went off for a couple of months and the counts went back up. Now my body has adapted to this drug and I have no side effects that I am aware of. I do itch alot after a morning shower, but that is more than likely the disease. Some one asked about the spent phase in this disease, the only thing I can say from my research, you don’t want to get their. Hopefully a cure is on the way, and having the jak2 Kinase is more than likely good, because alot of research is being done on this abnormal stem cell. If sceintist can learn to shut it off, we will get a cure. Does anyone out there have any vision abnormalities? I have them from time to time and it last for about 20 minutes and it happens randomly, meaning months can go by and then I will have one.
Thanks for the info on the stars
Sent from my BlackBerry Wireless Device
From: Jeannette firstname.lastname@example.org
To: Blaum, Steven (CMS/NC)
Sent: Wed Dec 05 19:55:56 2007
Subject: Re: [polycythemia-vera] Concerning Hydroxyurea
OMG: I have dry allergy prone eyes which require frequent dry eye or allergy drops to stop the scratchy, itchy feelings. My vision does get blurry (I thought at first that my bifocals needed adjustment!). This is an almost daily occurance, but you adapt! Lots of reading or pc work is tiring and brings on probs sooner.
Oh, btw: I went to the eye doc prior to my pv dx and learned that the lighted stars I was seeing around my eyes was Occular migranes. Both the stars and the headaches stopped when I started on increased blood pressure meds and dealing with the pv!
----- Original Message ----
From: OMG email@example.com
Sent: Wednesday, December 5, 2007 2:57:42 PM
Subject: [polycythemia-vera] Concerning Hydroxyurea